Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0493-3.pdf1.48 MBAdobe PDFView/Open
Title: Normal forms for vectorfield singularities(C$^\infty$ MAPPINGS AND RELATED TOPICS)
Authors: 宇敷, 重広  KAKEN_name
Author's alias: Ushiki, Shigehiro
Issue Date: May-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 493
Start page: 20
End page: 38
URI: http://hdl.handle.net/2433/103555
Appears in Collections:C INFINITY Mappings and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.